Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

トロンビン点滴静注による事故死の一剖検例

石津 日出雄 岡山大学医学部法医学教室
宮石 智 岡山大学医学部法医学教室
山本 雄二 岡山大学医学部法医学教室
高田 真吾 岡山大学医学部法医学教室
Thumnail 105_839.pdf 1.89 MB
抄録
A 63-year-old male died in the hospital from erroneous drip infusion of thrombin, a local hemostatic, after polypectomy for intestinal polyposis. At autopsy, thromboses were observed in the cutaneous veins of the right arm, the right axillary vein and the right subclavian vein, and soft fibrin clots in the superior vena cava, the right atrium, the right ventricle and the pulmonary arteries. Thrombi were also found in the rami of the arteries in both lungs under the microscope. Leucocyte infiltration was recognized in the thrombus, but no organization. This finding shows that the thrombi were fresh. The remainder (150ml) of the drip solution was analyzed for thrombin activity and 8 to 16 units of thrombin activity per ml were demonstrated. From these results, the cause of death was considered pulmonary thrombosis due to intravenous administration of thrombin.
キーワード
トロンビン
肺動脈血栓症
医療事故
備考
原著
ISSN
0030-1558
NCID
AN00032489